# SDR SWAA2022081030381

- Difficulty date: July 18, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FASTENER HOLE; STA 323; RBL31 / [01] REMOVED CRACKED INTERCOSTAL F.O.M.;[02] LOCATED AND DRILLED NEW INTERCOSTAL P/N:141A5410U140 AT STATION 323 AND RBL 31. ALL WORK REFERENCE TO SRM 51-20-02/0G01;[03] INSPECTION C/W.;[04] OK TO INSTALL.;[05] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.;[06] C/W INSPECTION INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.
